# SDR MALA090010

- Difficulty date: January 15, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 7,386 hours, 6,323 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION LIGHT ILLUMINATED A FEW MINUTES AFTER TAKEOFF.  FA REPORTED LIGHT MIST IN THE CABIN AND PAX IN ROW 11 REPORTED SMOKE NEAR THEIR FEET.  PERFORMED EMERGENCY CHECKLIST AND RETURNED TO MSP.  AC WAS NOT DEICED PRIOR TO TAKEOFF COULD NOT DUPLICATE ON GROUND.  TEST FLIGHT REQUIRED WITH NEW POM PROCEDURES.  TEST FLIGHT SATISFACTORY PER CREW NEW TAKEOFF PROCEDURE: CRJ-200 BULLETIN (POM) 09-04.  COMPLETED WALK AROUND OF AIRCRAFT.  RELEASED FOR REVENUE.
